How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 63941
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

I sleep well at night but I am also tired during the day--I

Customer Question

I sleep well at night but I am also tired during the day--I take a lot of different medications, and all of them say that medication could cause drowsiness. the meds I take are generally for high blood pressure. I get so drowsy during the day that I tend to doze off which isn't good--Any suggestions? Would "no doze" work for keeping me awake or is there a medication that I could take that would keep me more alert?
Submitted: 7 months ago.
Category: Medical
Expert:  DrRussMD replied 7 months ago.

Hello

No, do NOT add another medication.

Have your medications streamlined by your doctor.

You are likely on too many, which is common.

A geriatric specialist or good internist would specialize in this.

Interactions between meds are unpredictable after about 3 medications.

You add another one and you add to the problem.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent [5]—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/